# SDR YADA1018201000002

- Difficulty date: October 18, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N116AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 57,025 hours, 48,451 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Damaged
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2 MINUTES OUT OF LANDING,THE PILOT REPORTED (ON LANDING) THAT HE HAD TAKEN A LIGHTNING STRIKE TO THE NOSE OF THE ACFT.  INSP OF THE ACFT REVEALED THAT THE TIP OF THE RT ELEVATOR HAD "BLOWN UP".  A MECHANIC HAS BEEN DISPATCHED TO THE SCENE WITH AN ELEVATOR AND WILL FURTHER INVESTIGATE FOR MORE DAMAGE.
